# SDR DALA2016060604363

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,680 hours, 51,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BETWEEN ROWS 17 & 20 ARE INOPERATIVE.  R & R BATTERIES IN EMERGENCY LIGHTS PACK AT ROW 17 IAW AMM 33-53.  EMERGENCY LIGHTS, OPS CHECK GOOD OK FOR SERVICE.
